# SDR IXXA20200720028

- Difficulty date: June 30, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 92,469 hours, 29,247 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 313T2380311
- Condition: Cracked
- Location: Bs 302-376
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE SCHEDULED VISIT. 
IN COMPLIANCE OF TASK CARD 54-822-00-01 "GVI - ZONAL - AFT NACELLE STRUT FAIRINGS - STRUT 1", THE FOLLOWING DISCREPANCY WAS NOTED: #1 PYLON INBD HYD BAY LOWER LONGERON IS CRACKED AFT OF #4 LATCH FITTING. REMOVED AND REPLACED AFT SECTION OF I'B BEAM IAW DOCUMENT #47414REA04
